# SDR AALA202401178256

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,294 hours, 10,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LOCATED ON EXTERNAL SKIN AT BS 2195.75 TO BS 2221.65 AT STR 35L LOWER FUSELAGE. PERFORMED PERMANENT REPAIR AT BS 2195.75 TO STA 2221.65 AND STR 41L TO STR 43L ON LOWER FUSELAGE. PER B777-200 SRM 53-00-01-2R REPAIR 7.
